Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 40, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Apr 1, 2008, 2:44 AM CDT for Jasper County, Missouri. It took effect at Apr 1, 2008, 3:18 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2008, 2:44 AM CDT (07:44 UTC)
- In effect from
- Apr 1, 2008, 3:18 AM CDT
- Expired
- Apr 1, 2008, 1:11 PM CDT
- In force
- 10 hr
- Issued by
- NWS Springfield, MO
- Flood severity
- Minor
County Jasper County, MO
The radar
The Springfield radar (KSGF), 83 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spring River at Carthage (CHTM7). The gauge peaked at 11.02 ft at Apr 1, 2008, 8:00 AM CDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185765, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KSGF 010744 FLWSGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 244 AM CDT TUE APR 01 2008 ...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... SPRING RIVER AT CARTHAGE AFFECTING JASPER COUNTY .HEAVY RAINFALL ACROSS THE AREA MONDAY HAS CAUSED RIVER LEVELS TO RISE. THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO MONITOR RIVER CONDITIONS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC097-011944- /O.NEW.KSGF.FL.W.0040.080401T0818Z-080402T1700Z/ /CHTM7.1.ER.080401T0818Z.080401T1200Z.080401T1700Z.NO/ 244 AM CDT TUE APR 01 2008 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WARNING FOR THE SPRING RIVER AT CARTHAGE. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 1:45 AM TUESDAY THE STAGE WAS 9.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 10.5 FEET. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 10.0 FEET...MINOR FLOODING BEGINS AT THE GAGE SITE. IN ADDITION, FLOOD WATERS BEGIN TO IMPACT STATE HIGHWAY 37, EAST OF CARTHAGE, BETWEEN AVILLA AND REEDS. $$
3 follow-up statements
000 WGUS83 KSGF 011137 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 636 AM CDT TUE APR 01 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... SPRING RIVER AT CARTHAGE AFFECTING JASPER COUNTY .HEAVY RAINFALL AMOUNTS OF ONE TO 1.5 INCHES FELL ACROSS THE SPRING RIVER BASIN ON MONDAY THAT CAUSED THE RIVER LEVEL TO RISE ABOVE FLOOD STAGE LAST NIGHT. RUNOFF IS NOT COMPLETE WHICH WILL LIKELY CONTINUE THE SLOW RISE THIS MORNING...BEFORE CRESTING. MORE RAINFALL IS EXPECTED LATER THIS WEEK WHICH WILL LEAD TO POSSIBLE MORE FLOODING ALONG THE SPRING RIVER BASIN. DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC097-020236- /O.EXT.KSGF.FL.W.0040.000000T0000Z-080403T0140Z/ /CHTM7.1.ER.080401T0745Z.080401T1200Z.080402T0140Z.NO/ 636 AM CDT TUE APR 01 2008 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER AT CARTHAGE. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 5:45 AM TUESDAY THE STAGE WAS 10.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.0 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * IMPACT...AT 10.0 FEET...MINOR FLOODING BEGINS AT THE GAGE SITE. IN ADDITION...FLOOD WATERS BEGIN TO IMPACT STATE HIGHWAY 37...EAST OF CARTHAGE...BETWEEN AVILLA AND REEDS. $$ JLT
000 WGUS83 KSGF 011403 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 903 AM CDT TUE APR 01 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY SPRING RIVER AT CARTHAGE AFFECTING JASPER COUNTY BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY .SEVERAL INCHES OF RAINFALL OCCURRED ACROSS THE OSAGE AND GASCONADE RIVER BASINS ON MONDAY. RUNOFF WAS NEARLY COMPLETE ON THE SAC RIVER...BUT CONTINUES ACROSS THE REMAINDER OF THE RIVER BASINS. ADDITIONAL HEAVY RAINFALL WITH AMOUNTS OF ONE TO THREE INCHES MAY OCCUR ACROSS THESE RIVER BASINS LATER THIS WEEK WHICH WILL LEAD TO ADDITIONAL FLOODING AND HIGHER CRESTS. DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC169-020503- /O.CON.KSGF.FL.W.0035.000000T0000Z-080403T1800Z/ /TBNM7.1.ER.080401T1441Z.080401T1800Z.080402T1800Z.NO/ 903 AM CDT TUE APR 01 2008 THE FLOOD WARNING CONTINUES FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM TUESDAY THE STAGE WAS ESTIMATED AT 12.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 14.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. * IMPACT...AT 14.0 FEET...FLOOD WATERS BEGIN TO AFFECT THE HAPPY HOLLOW PICNIC AREA. $$ MOC217-020502- /O.CON.KSGF.FL.W.0036.000000T0000Z-080405T0939Z/ /NVDM7.1.ER.080331T2110Z.080401T0945Z.080404T0939Z.NO/ 903 AM CDT TUE APR 01 2008 THE FLOOD WARNING CONTINUES FOR THE MARMATON RIVER NEAR NEVADA. * UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 AM TUESDAY THE STAGE WAS 24.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER WILL HOLD NEAR 24 FEET THROUGH TONIGHT BEFORE SLOWLY FALLING. * IMPACT...AT 24.0 FEET...FLOOD WATERS CAUSE THE COUNTY ROAD...WEST OF THE GAGE SITE...TO BECOME IMPASSABLE. $$ MOC039-020502- /O.EXT.KSGF.FL.W.0037.000000T0000Z-080402T1512Z/ /CMZM7.2.ER.080331T1925Z.080401T0130Z.080401T1512Z.NO/ 903 AM CDT TUE APR 01 2008 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE SAC RIVER NEAR CAPLINGER MILLS. * UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 AM TUESDAY THE STAGE WAS 16.6 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS MORNING. * IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE... AND THE CAMPGROUND AT CAPLINGER MILLS BEGINS TO FLOOD. $$ MOC097-020502- /O.EXT.KSGF.FL.W.0040.000000T0000Z-080402T2100Z/ /CHTM7.1.ER.080401T0745Z.080401T1300Z.080401T2100Z.NO/ 903 AM CDT TUE APR 01 2008 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER AT CARTHAGE. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 AM TUESDAY THE STAGE WAS 10.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * IMPACT...AT 10.0 FEET...MINOR FLOODING BEGINS AT THE GAGE SITE. IN ADDITION...FLOOD WATERS BEGIN TO IMPACT STATE HIGHWAY 37...EAST OF CARTHAGE...BETWEEN AVILLA AND REEDS. $$ JLT
000 WGUS83 KSGF 011811 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 111 PM CDT TUE APR 01 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI... SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY SPRING RIVER AT CARTHAGE AFFECTING JASPER COUNTY .SEVERAL INCHES OF HEAVY RAINFALL OCCURRED ACROSS THE SAC AND SPRING RIVER BASINS ON MONDAY. AS OF THIS AFTERNOON...THE RUNOFF WAS NEARLY COMPLETE AND ALLOWED THE RIVER LEVELS TO FALL BELOW FLOOD STAGE. PLEASE BE AWARE THAT ADDITIONAL HEAVY RAINFALL IS EXPECTED LATE WEDNESDAY...AND INTO THURSDAY WHICH WILL LIKELY CAUSE THE RIVERS TO RISE AGAIN...AND POSSIBILITY ABOVE FLOOD STAGE. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE) MOC039-011841- /O.CAN.KSGF.FL.W.0037.000000T0000Z-080402T1655Z/ /CMZM7.2.ER.080331T1925Z.080401T0130Z.080401T1716Z.NO/ 111 PM CDT TUE APR 01 2008 THE FLOOD WARNING IS CANCELLED FOR THE SAC RIVER NEAR CAPLINGER MILLS. * AT 12:45 PM TUESDAY THE STAGE WAS 15.9 FEET. * FELL BELOW FLOOD STAGE AT 12:15 PM TUESDAY. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.9 FEET BY TOMORROW MORNING. * IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE, AND THE CAMPGROUND AT CAPLINGER MILLS BEGINS TO FLOOD. $$ MOC097-011841- /O.CAN.KSGF.FL.W.0040.000000T0000Z-080402T2100Z/ /CHTM7.1.ER.080401T0745Z.080401T1300Z.080401T1659Z.NO/ 111 PM CDT TUE APR 01 2008 THE FLOOD WARNING IS CANCELLED FOR THE SPRING RIVER AT CARTHAGE. * AT 12:45 PM TUESDAY THE STAGE WAS 9.7 FEET. * FELL BELOW FLOOD STAGE AT 12:00 PM TUESDAY. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.5 FEET BY TOMORROW MORNING. * IMPACT...AT 10.0 FEET...MINOR FLOODING BEGINS AT THE GAGE SITE. IN ADDITION...FLOOD WATERS BEGIN TO IMPACT STATE HIGHWAY 37...EAST OF CARTHAGE...BETWEEN AVILLA AND REEDS. $$ JLT
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Mar 31, 11:40 PM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Mar 31, 11:40 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1140 PM CDT MON MAR 31 2008 ...UPDATE TO AVIATION... .DISCUSSION... VERY ACTIVE DAY ACROSS THE OZARKS. SQUALL LINE CONTINUES TO CONGEAL ACROSS THE AREA AHEAD OF A COLD FRONT THAT IS JUST NOW ENTERING WESTERNMOST MISSOURI. SUBSTANTIAL WIND RISK ASSOCIATED WITH THIS SQUALL LINE WITH WINDS UP TO 80 MPH POSSIBLE. TONIGHT...PRIMARY CONCERNS ARE TIMING THE ONGOING SQUALL LINE. WILL LIKELY NEED TO MAKE ALTERATIONS POST PACKAGE ISSUANCE TO MORE PROPERLY ASSESS RAINFALL POTENTIAL. WILL MOST LIKELY BE CUTTING POPS OVER WESTERN ZONE FURTHER AS THE COLD FRONT IS BEGINNING TO MAKE PROGRESS EAST. WILL NEED TO MONITOR CLOUD COVERAGE TONIGHT...SOME CLEARING IS EXPECTED...ESPECIALLY ACROSS SOUTHERN ZONES. THE NORTHERN PORTION OF THE CWA WILL STILL BE PRONE TO TRAPPED LOW LEVEL MOISTURE AND CYCLONIC FLOW WITH THE DEPARTING SFC LOW. GENERALLY HELD AT MAV WHERE CLOUDS WILL LINGER AND A LITTLE LOWER WHERE CLEARING IS EXPECTED. TUESDAY AND TUESDAY NIGHT...925/850MB THERMAL TROUGH MOVES OVERHEAD TUESDAY. MAY STILL BE A LINGERING STRATUS ISSUE FOR NORTHERN COUNTIES EARLY ON...BUT CLEARING SHOULD OCCUR BY THE AFTERNOON. INCREASE IN HIGH CLOUDS EXPECTED TUESDAY NIGHT. GENERALLY HELD CLOSE TO MAV FOR HIGHS AND BELOW FOR LOWS WHICH WILL FLIRT WITH THE FREEZING MARK...ESPECIALLY NORTHERN ZONES. WEDNESDAY AND THURSDAY...UNFORTUNATELY...OUR ACTIVE PATTERN LOOKS TO CONTINUE. ANOTHER STORM SYSTEM WILL TAKE SHAPE OVER THE REGION BEGINNING WEDNESDAY AFTERNOON...AND ESPECIALLY WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. WARM FRONT WILL ONCE AGAIN MOVE INTO THE REGION AND ANOTHER SERIES OF DISTURBANCES WILL MOVE THROUGH THE MIDDLE OF THE NATION. MULTIPLE ROUND OF SHRA/TSRA WILL ONCE AGAIN LEAD TO ANOTHER SIZABLE RISK OF HEAVY RAIN AND FLOODING. CANNOT RULE OUT SEVERE STORMS EITHER WITH THE DEVELOPMENT AND PASSAGE OF LOW PRESSURE ALONG THE BOUNDARY. ANOTHER COUPLE OF INCHES OF RAIN APPEAR LIKELY FOR PORTIONS OF THE OUTLOOK AREA. THE CURRENT ESF HANDLES THE SITUATION WELL. HAVE INCREASED POPS A BIT FOR THIS TIME FRAME GIVEN WET MODELS AND STRONG SIGNALS FROM THE ENSEMBLE AVERAGE POP. TEMPERATURES WILL BE QUITE TRICKY AND DEPENDENT ON WARM FRONT LOCATION...HELD CLOSE TO WARMER MAV NUMBERS. WHICH ARE AT OR ABOVE AVERAGE SOUTH OF THE FRONT AND BELOW AVERAGE NORTH OF THE FRONT. IN THE EXTENDED FORECAST...FRIDAY THROUGH MONDAY...CONSIDERABLE MODEL DIFFERENCES FROM THE 00Z SUITE SEEM TO BE CONVERGING A BIT WITH THE 12Z SOLUTIONS...ALTHOUGH TRUST IN THIS REMAIN TENUOUS. THE UPPER PATTERN SHOULD EVOLVE TO A MORE ZONAL ORIENTATION... BUT A FEW RIPPLES IN THE FLOW ARE STILL POSSIBLE. STORM SYSTEM RESPONSIBLE FOR WED/THUR RAINS SHOULD BE EXITING STAGE EAST EARLY FRIDAY. BEYOND FRIDAY...HAVE KEPT ANY RAIN CHANCES ON THE LOW SIDE DUE TO LOW CONFIDENCE IN TIMING ANY PARTICULAR WAVES. AT THIS POINT...PRESENT INDICATIONS POINT TO NEAR AVERAGE TEMPERATURES. GAGAN && .AVIATION... FOR THE 06Z TAFS...STRATUS STILL AFFECTING THE SGF TERMINAL LOCATION WITH AROUND 1800 FOOT CEILINGS...HOWEVER A CLEARING LINE IS JUST TO THE WEST OF SGF WHICH JLN IS CURRENTLY IN AT 0430Z. A SECOND AREA OF STRATUS IN THE CYCLONIC FLOW LOCATED OVER SOUTHEAST KANSAS SLOWLY EDGING TO THE EAST AND WILL LIKELY AFFECT BOTH JLN/SGF OVERNIGHT. GENERALLY HAVE AROUND 2500 FOOT CEILINGS GOING AT JLN AND AROUND 1500 FOOT CEILINGS FOR SGF. COULD SEE BRIEF CLEARING AT SGF FOR A COUPLE OF HOURS BEFORE THE SECOND ROUND OF STRATUS MOVES IN. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 1, 12:38 AM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1238 AM CDT TUE APR 1 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020545- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1238 AM CDT TUE APR 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WHILE THE HEAVY RAIN HAS ENDED...FLOODING WILL CONTINUE ON MANY STREAMS AND LOW WATER CROSSINGS ACROSS THE OUTLOOK AREA OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANOTHER ROUND OF FLOODING AND SEVERE WEATHER WILL BE POSSIBLE WEDNESDAY NIGHT INTO THURSDAY. HEAVY RAINFALL IS EXPECTED ACROSS THE OUTLOOK AREA ALONG AND NORTH OF A STALLED FRONT. THERE WILL BE AT LEAST A SLIGHT RISK OF SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Mar 31, 10:24 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1024 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM FLASH FLOOD NIXA 37.04N 93.29W
03/31/2008 CHRISTIAN MO TRAINED SPOTTER
ROAD FLOODED AT TRACKER ROAD WEST OF 160. TWO FEET OF
WATER OVER ROAD.
&&
GCLAYCOMLocal storm report, Mar 31, 11:12 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1112 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM TSTM WND DMG MONETT 36.92N 93.93W
03/31/2008 BARRY MO EMERGENCY MNGR
SEMI BLOWN OVER ON SOUTH 37 HIGHWAY. DAMAGE ALSO REPORTED
AT A TRUCK STOP, THE ROOF OF THE NAZARENE CHURCH AND THE
BAPTIST CHURCH, THE EISENHOWER BUILDING, AND RESIDENTIAL
BUILDINGS. TREES ALSO DOWN ON RAILROAD TRACKS.
&&
LINDENBERGLocal storm report, Mar 31, 11:13 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1113 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM TSTM WND DMG 3 N GAINESVILLE 36.65N 92.43W
03/31/2008 OZARK MO EMERGENCY MNGR
DAMAGE TO HOUSE AND MILK BARN ALONG COUNTY ROAD 107.
&&
LINDENBERGThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:36 PM CDT | River Flood Warning | SGF | Stone | 35 hr |
| Mar 31, 8:31 PM CDT | Areal Flood Warning | SGF | Dallas, Dent, Laclede, Maries, Phelps, Pulaski and 3 more | 37 hr |
| Apr 1, 12:46 PM CDT | Areal Flood Advisory | SGF | Barton, Benton, Cedar, Dade, Greene, Hickory and 4 more | 20 hr |
| Apr 1, 3:42 PM CDT | Flash Flood Watch | SGF | Barry, Barton, Cedar, Christian, Dade, Dallas and 20 more | 57 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.